# SDR FDEA201509292988

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 966 hours, 18,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7106503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FOUND CRACKED AT STATION 635, X= -27.5.  CARRIED OUT REPAIR IAW SRM 53-00-52-2R REPAIR 1 FIG 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
